# SDR SWIA200210773

- Difficulty date: April 6, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 3,781 hours, 3,048 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304448
- Part serial: MX561884
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 6,107 hours, 5,118 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 HYDRAULIC ENGINE DRIVEN PUMP INOP.  AT FL 350 RECEIVED RT ENGINE LOW OIL PRESSURE WARNING.  OIL PRESSURE WENT 15-25 PSI, THE OIL TEMP WAS NORMAL.  ELECTED TO SHUT RIGHT ENGINE DOWN INFLIGHT.  DIVERTED TO CDC.  REMOVED HYDRAULIC PUMP PLUG AND INSTALLED HYDRAULIC PUMP WITH SERVICEABLE UNIT IAW MM 29-11-01.  RAN ENGINE RIGHT SIDE FOR OPS AND LEAK CHECK.  SERVICED ENGINE OIL.  CHECKS GOOD.
